Dangers of Steroids
By: Lenore Chapman
Dangers of taking Prednisone is really not a subject your doctor discusses with you. I know. I was on prednisone a few times and won't take it ever again. I had taken the medicine by the instructions on the package, the only thing the doctor told to me was take this medicine. Well I sure am glad I read the instructions, which said you take the medicine the way they tell you and in the end you wean yourself off it. Otherwise you can develop problems. And problems is just what I ended up with. I had gone to my family doctor with my elbow swelled up and retaining fluid. Well he didn't know what it was, but put me on prednisone and set up an appointment with a bone specialist. I went to the specialist and found out I had bursitis. He told me to stop taking the prednisone and to take the anabolic that he prescribed. Let me tell you, that is when the problems started. He didn't tell me to wean myself off the prednisone, just to quit taking it. Within three days I ended up with frozen shoulders. That is very painful. I couldn't lift my arms up past my waist. My husband had to comb my hair for me and help me get dressed. I ended up getting acupuncture to loosen up the muscles. They were so stiff and painful, it took quite a few treatments to finally get to where I could use my arms again. Frozen shoulders could last 18 months or longer.
Then I got shots of cortisone in my back for my two herniated disk. The shots worked great but only for a month each time I got one. So much for those. Still not realizing that it was a form of steroid.
I guess I still didn't learn a lesson. I ended up with a sinus infection and the doctor put me on prednisone again. This doctor loved to give prescriptions for that stuff. Well I took it and ended up with thin skin. Now all I have to do is bump my arms or even scratch and the blood comes to the surface. I end up with red marks or bruises for atleast a week. If I bump my arms to hard the skin actually breaks open.
Well the latest thing is my eyes. I had gone in for an eye exam. The doctor was a new one I had gone to see and didn't know anything about me and I didn't tell him about my other eye exams until he started questioning me after my exam. He made a remark that my eyes have really changed since my last prescription. Well they take your old glasses and check to see what prescription they are. My glasses are about 10 months old. I am on my third pair of glasses in a little over two years.
In talking to him, he said there is two things that could make my eyes change like that. Diabetes or cataract. I know I don't have diabetes and the other doctor a couple years ago told me that I have the beginning of a cataract. In talking to the doctor, he said I am too young to have them. People develop them in their 60's. In talking, he started asking about steroids. Well, it turns out that in the last two and a half years I have had the prednisone and the cordnisone quite a few times.....to many times and it affected my eyes.
The problem with medicines, the doctors want to prescribe them to you but won't tell you the side affects. I usually read the pamphlet they give you with your medicines, and didn't take the dangers of them medicine to heart and now the medical problems are starting. So if you take medicine please pay attention to the dangers and side affects. And be careful taking steroids.
This is the closest product to steroids legally allowed.
Build an attention getting freaky pro bodybuilder physique.
Get more information...
Growth Factor-1 increases:
Growth Hormone Levels,
Anabolic Steroid Levels,
Return to Steroid Articles